Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weighted Laplace transforms and
Bessel functions on Hermitian symmetric spaces


Author: Hongming Ding
Journal: Trans. Amer. Math. Soc. 351 (1999), 4205-4243
MSC (1991): Primary 22E46, 43A85, 17C30, 33C10; Secondary 22E30, 17C50, 33B15
DOI: https://doi.org/10.1090/S0002-9947-99-02461-7
Published electronically: June 10, 1999
MathSciNet review: 1653347
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper defines $\pi $-weighted Laplace transforms on the spaces of $\pi $-covariant functions. By the inverse Laplace transform we define operator-valued Bessel functions. We also study the holomorphic discrete series of the automorphism group of a Siegel domain of type II.


References [Enhancements On Off] (What's this?)

  • [B1] S. Bochner, Bessel functions and modular relations of higher type and hyperbolic differential equations, Comm. Sem. Math. Univ. Lund. (1952), 12-20. MR 15:422f
  • [B2] -, Lectures on Fourier integrals, Ann. Math. Stud. 42, Princeton, 1959. MR 21:5851
  • [Dib] H. Dib, Fonctions de Bessel Sur une algebre de Jordan, J. Math. Pures Appl. 69 (1990), 403-448. MR 92e:33017
  • [Di1] H. Ding, Operator-valued Bessel functions on Schrödinger-Fock spaces and Siegel domains of type II, J. Func. Anal. 106 (1992), 189-225. MR 93f:32034
  • [Di2] -, Operator-valued Bessel functions, holomorphic discrete series and harmonic representations of $U(p, q)$, J. Func. Anal. 108 (1992), 187-230. MR 93m:22014
  • [Di3] -, Bessel functions on quaternionic Siegel domains, J. Func. Anal. 120 (1994), 1-47. MR 95g:22022
  • [Di4] -, Hilbert spaces of vector-valued holomorphic functions and irreducibility of multiplier representations, Contemp. Math. 138 (1992), 119-122. MR 94c:22010
  • [DG1] H. Ding and K. I. Gross, Operator-valued Bessel functions on Jordan algebras, J. Reine Angew. Math. 435 (1993), 157-196. MR 93m:33010
  • [DG2] -, Operator-valued Bessel functions on Jordan algebras, II: Analytic continuation, in preparation.
  • [Do1] J. Dorfmeister, Quasisymmetric Siegel domains and the automorphisms of homogeneous Siegel domains, Amer. J. Math. 102 (1980), 537-563. MR 81g:32028
  • [Do2] -, Homogeneous Siegel domains, Nagoya Math. J. 86 (1982), 39-83. MR 84b:32042
  • [EHW] T. Enright, R. Howe and N. Wallach, A classification of unitary highest weight modules, Proceedings, Representation Theory of Reductive Groups, 1982, pp. 97-149. MR 86c:22028
  • [FK1] J. Faraut and A. Koranyi, Function spaces and reproducing kernels on bounded symmetric domains, J. Func. Anal. 88 (1990), 64-89. MR 90m:32049
  • [FK2] -, Analysis on symmetric cones, Oxford Sci. Publ., 1994. MR 98g:17031
  • [Gi] S. G. Gindikin, Analysis on homogeneous domains, Russian Math. Surveys 19 (1964), 1-90.
  • [GR] K. I. Gross and D. St. P. Richards, Special functions of matrix argument I: Algebraic induction, zonal polynomials, and hypergeometric functions, Trans. Amer. Math. Soc. 301 (1987), 781-811. MR 88m:22018
  • [GK1] K. I. Gross and R. A. Kunze, Bessel functions and representation theory, I, J. Func. Anal. 22 (1976), 73-105. MR 54:3305
  • [GK2] -, Bessel functions and representation theory, II, holomorphic discrete series and metaplectic representations, J. Func. Anal. 25 (1977), 1-49. MR 56:12181
  • [H] S. Helgason, Differential geometry, Lie groups, and symmetric spaces, Academic Press, 1978. MR 80k:53081
  • [Her] C. Herz, Bessel functions of matrix argument, Ann. Math. 61 (1955), 474-523. MR 16:1107e
  • [Ho1] R. Howe, Remarks on classical invariant theory, Trans. Amer. Math. Soc. 313 (1989), 539-570. MR 90h:22015a
  • [Ho2] -, Transcending classical invariant theory, J. Amer. Math. Soc. 2 (1989), 535-552. MR 90k:22016
  • [J] A. T. James, Distributions of matrix variates and latent roots derived from normal samples, Ann. Math. Stat. 35 (1964), 475-501. MR 31:5286
  • [Kan] S. Kaneyuki, Homogeneous bounded domains and Siegel domains, Lecture notes, Springer-Verlag, 1971. MR 49:3231
  • [KV] M. Kashiwara and M. Vergne, On the Segal-Shale-Weil representations and harmonic polynomials, Invent. Math. 44 (1978), 1-47. MR 57:3311
  • [Kn] A. W. Knapp, Representation theory of semisimple Lie groups, an overview based on examples, Princeton, 1986. MR 87j:22022
  • [Koe] M. Koecher, Jordan algebras and their applications, Lecture notes, Univ. of Minn., 1962.
  • [Ku] R. A. Kunze, On the irreducibility of certain multiplier representations, Bull. Amer. Math. Soc. 68 (1962), 93-94. MR 24:A3239
  • [L1] O. Loos, Bounded symmetric domains and Jordan pairs, Lecture notes, Univ. of California, Irvine, 1977.
  • [L2] -, Jordan pairs, Lecture notes, Springer-Verlag, 1975. MR 56:3071
  • [L3] -, On algebraic groups defined by Jordan pairs, Nagoya Math. J. 74 (1979), 23-66. MR 80i:17030
  • [M] S. Murakami, On automorphisms of Siegel domains, Lecture notes in mathematics 286, Springer-Verlag, 1971. MR 51:944
  • [P] I. I. Pyatetskii-Shapiro, Automorphic functions and the geometry of classical domains, Fizmatgiz, New York, 1961; English transl., New York, 1969.
  • [RV1] H. Rossi and M. Vergne, Representations of certain solvable Lie groups on Hilbert spaces of holomorphic functions and the application to the holomorphic discrete series of a semisimple Lie group, J. Func. Anal. 13 (1973), 324-389. MR 53:10989
  • [RV2] -, Analytic continuation of the holomorphic discrete series of a semisimple Lie group, Acta Math. 136 (1976), 1-59. MR 58:1032
  • [Se] I. E. Segal, Transforms for operators and symmetric automorphisms over a locally compact abelian group, Math. Scand. 13 (1963), 31-43. MR 29:486
  • [Sh] D. Shale, Linear symmetries of free Boson fields, Trans. Amer. Math. Soc. 103 (1962), 149-169. MR 25:956
  • [W1] N. Wallach, The analytic continuation of the discrete series, I, Trans. Amer. Math. Soc. 251 (1979), 1-17. MR 81a:22009
  • [W2] -, The analytic continuation of the discrete series, II, Trans. Amer. Math. Soc. 251 (1979), 18-37. MR 81a:22009
  • [We] A. Weil, Sur certaines groupes d'operateurs unitaires, Acta Math. 111 (1964), 143-211. MR 29:2439

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 22E46, 43A85, 17C30, 33C10, 22E30, 17C50, 33B15

Retrieve articles in all journals with MSC (1991): 22E46, 43A85, 17C30, 33C10, 22E30, 17C50, 33B15


Additional Information

Hongming Ding
Affiliation: Department of Mathematics and Computer Science, St. Louis University, St. Louis, Missouri 63103
Email: dingh@sluvca.slu.edu

DOI: https://doi.org/10.1090/S0002-9947-99-02461-7
Keywords: $\pi $-weighted Laplace transform, Jordan pair, Siegel domain of type II, Bessel function, holomorphic discrete series
Received by editor(s): March 22, 1994
Received by editor(s) in revised form: January 9, 1997
Published electronically: June 10, 1999
Additional Notes: This research was supported in part by the National Science Foundation grant DMS-9312465.
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society